# SDR ZZDA2012122

- Difficulty date: January 28, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N344AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD MAIN FLAP LOWER SURFACE, STA WS180, DENTED & GOUGED.  ACCOMPLISHED MAIN FLAP LOWER SURFACE DOUBLER REPAIR PER B737 SRM 57-53-01, 51-20-01 AND 51-40-08, 51-40-02.
